# SDR UALA2010060301937

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 39,912 hours, 15,712 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154150
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: EVIDENCE OF OIL LEAK FROM NR 1 ENGINE.  FOR ENGINE DRAINS LEAK RATE LIMITS  REPORT FINDINGS TO SAMC, OPBLM EMC ARSHAD.  ENG1 I-B REVERSER HALF UPPER NON LOCKING ACT. LEAKS AT TRIANGULAR FTG. FOR FLEX SHAFT TUBE BEYOND LIMITS OF MM.  REPLACE UPPER NON LOCKING ACT. REPLACED INBD UPPER NON LOCKING ACTUATOR.
